# SDR 97ZZZX1200

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4887J
- Make and model: Beech 35-C33
- Aircraft serial: CD1076
- System (JASC): 3710 · Vacuum Distribution System
- Part: Shuttle Valve
- Part number: 4502003
- Condition: Failed
- Location: Vac Pump
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE FAILED ON ENGINE DRIVEN VACUUM PUMP.  SIDE RIVET HEAD SEPARATED FROM VALVE ASSEMBLY.  RENDERED VALVE INOP.
